| Model Number |
RBYPOD4-A |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the gastroduodenal artery (gda) using pod coils and a lantern delivery microcatheter (lantern).It was reported that the occluded vessel measured 4cm, and a pod4 was selected.During the procedure, the pod4 seemed oversized.When the physician attempted to recapture the pod4, the pod4 unintentionally detached in the patient.The physician then pushed the pod4 into the splenic artery to prevent the pod4 from moving into the aorta.The procedure was completed using a pod3 and the same lantern.There was no report of an adverse effect to the patient.